# SDR SWIA201437577

- Difficulty date: April 26, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 33,297 hours, 30,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR PROTECTOR PLATE CORRODED.  C-CHECK, BLENDED CORROSION ON SERVICE DOOR FLOOR PROTECTOR PLATE REF SRM.
